MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT/TRIAL
Catalog Number 868801
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patella drill was dull and worn out.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC OVAL PAT DRILL W/HUD END
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6849210
Report Number1818910-2017-24220
Device Sequence Number1600786
Product Code HWE
UDI-Device Identifier10603295218067
UDI-Public10603295218067
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868801
Device Lot NumberABA94085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2017
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR